Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleGeneralization of the Lee–OʼSullivan list decoding for one-point AG codes
Author(s) Olav Geil, Ryutaroh Matsumoto, Diego Ruano
TypeArticle in Journal
AbstractAbstract We generalize the list decoding algorithm for Hermitian codes proposed by Lee and OʼSullivan (2009) based on Gröbner bases to general one-point AG codes, under an assumption weaker than one used by Beelen and Brander (2010). Our generalization enables us to apply the fast algorithm to compute a Gröbner basis of a module proposed by Lee and OʼSullivan (2009), which was not possible in another generalization by Lax (2012).
KeywordsAlgebraic geometry code, Gröbner basis, List decoding
ISSN0747-7171
URL http://www.sciencedirect.com/science/article/pii/S074771711300045X
LanguageEnglish
JournalJournal of Symbolic Computation
Volume55
Number0
Pages1 - 9
Year2013
Edition0
Translation No
Refereed No
Webmaster